# SDR UIEA200900045

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 96,815 hours, 20,212 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Pdu
- Part number: 11787103
- Part serial: 046
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED MAIN DECK PDU 15 R SMOKING DURING OFFLOAD.  DEACTIVATED AND DEFERRED THE PDU.  REPLACED DOWN LINE.
